A linearized relaxing algorithm for the specific nonlinear optimization problem. (English) Zbl 1470.90090

Summary: We propose a new method for the specific nonlinear and nonconvex global optimization problem by using a linear relaxation technique. To simplify the specific nonlinear and nonconvex optimization problem, we transform the problem to the lower linear relaxation form, and we solve the linear relaxation optimization problem by the Branch and Bound Algorithm. Under some reasonable assumptions, the global convergence of the algorithm is certified for the problem. Numerical results show that this method is more efficient than the previous methods.


90C26 Nonconvex programming, global optimization
90C32 Fractional programming
90C30 Nonlinear programming
Full Text: DOI


[1] Shen, P.; Duan, Y.; Ma, Y., A robust solution approach for nonconvex quadratic programs with additional multiplicative constraints, Applied Mathematics and Computation, 201, 1-2, 514-526, (2008) · Zbl 1156.65063
[2] Floudas, C. A.; Gounaris, C. E., A review of recent advances in global optimization, Journal of Global Optimization, 45, 1, 3-38, (2009) · Zbl 1180.90245
[3] Ji, Y.; Zhang, K.-C.; Qu, S.-J., A deterministic global optimization algorithm, Applied Mathematics and Computation, 185, 1, 382-387, (2007) · Zbl 1114.65062
[4] Jiao, H.; Wang, Z.; Chen, Y., Global optimization algorithm for sum of generalized polynomial ratios problem, Applied Mathematical Modelling, 37, 1-2, 187-197, (2013) · Zbl 1349.90693
[5] Pei-Ping, S.; Gui-Xia, Y., Global optimization for the sum of generalized polynomial fractional functions, Mathematical Methods of Operations Research, 65, 3, 445-459, (2007) · Zbl 1180.90331
[6] Chiang, M., Nonconvex optimization for communication networks, Advances in Applied Mathematics and Global Optimization. Advances in Applied Mathematics and Global Optimization, Applied Mathematics and Mechanics, 17, 137-196, (2009), New York, NY, USA: Springer, New York, NY, USA · Zbl 1193.49045
[7] Lee, J.-W.; Mazumdar, R. R.; Shroff, N. B., Non-convex optimization and rate control for multi-class services in the internet, IEEE/ACM Transactions on Networking, 13, 4, 827-840, (2005)
[8] Cai, D.; Nitta, T. G., Limit of the solutions for the finite horizon problems as the optimal solution to the infinite horizon optimization problems, Journal of Difference Equations and Applications, 17, 3, 359-373, (2011) · Zbl 1211.91173
[9] Cai, D.; Nitta, T. G., Optimal solutions to the infinite horizon problems: constructing the optimum as the limit of the solutions for the finite horizon problems, Nonlinear Analysis: Theory, Methods & Applications, 71, 12, e2103-e2108, (2009) · Zbl 1239.49038
[10] Okumura, R.; Cai, D.; Nitta, T. G., Transversality conditions for infinite horizon optimality: higher order differential problems, Nonlinear Analysis: Theory, Methods & Applications, 71, 12, e1980-e1984, (2009) · Zbl 1238.49038
[11] Konno, H.; Watanabe, H., Bond portfolio optimization problems and their applications to index tracking: a partial optimization approach, Journal of the Operations Research Society of Japan, 39, 3, 295-306, (1996) · Zbl 0873.90009
[12] Benson, H. P., Using concave envelopes to globally solve the nonlinear sum of ratios problem, Journal of Global Optimization, 22, 1, 343-364, (2002) · Zbl 1045.90069
[13] Konno, H.; Fukaishi, K., A branch and bound algorithm for solving low rank linear multiplicative and fractional programming problems, Journal of Global Optimization, 18, 3, 283-299, (2000) · Zbl 0971.90065
[14] Phuong, N. T. H.; Tuy, H., A unified monotonic approach to generalized linear fractional programming, Journal of Global Optimization, 26, 3, 229-259, (2003) · Zbl 1039.90079
[15] Horai, M.; Kobayashi, H.; Nitta, T. G., Global optimization for the sum of certain nonlinear functions, Abstract and Applied Analysis, 2014, (2014) · Zbl 1470.90091
[16] Jiao, H.; Chen, Y., A note on a deterministic global optimization algorithm, Applied Mathematics and Computation, 202, 1, 67-70, (2008) · Zbl 1154.65048
[17] Gao, Y.; Shang, Y.; Zhang, L., A branch and reduce approach for solving nonconvex quadratic programming problems with quadratic constraints, OR Transactions, 9, 2, 9-20, (2005)
[18] Linderoth, J., A simplicial branch-and-bound algorithm for solving quadratically constrained quadratic programs, Mathematical Programming, 103, 2, 251-282, (2005) · Zbl 1099.90039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.